California, 2005Wildfire in California, June 22 to 25, 2005
June 22 to 25, 2005 · NWS SGX · 1 event in 1 county or zone
1 wildfire, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before the first event at Jun 22, 8:00 AM PST, 4 hours earlier.
Area forecast discussion, Jun 22, 8:00 AM PST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 AM PDT WED JUN 22 2005
.SYNOPSIS...
SOUTHERLY FLOW WILL BRING SOME CLOUDS TO THE MOUNTAINS AND DESERTS
TODAY WITH CONTINUED WARM TO HOT INLAND TEMPERATURES. A TROUGH OF
LOW PRESSURE OFF THE WEST COAST WILL MOVE SLOWLY INLAND THROUGH THE
WEEKEND. THIS WILL BRING A SLOW COOLING TREND THURSDAY THROUGH
MONDAY WITH AN INCREASING MARINE LAYER. BREEZY CONDITIONS WILL
CONTINUE IN THE MOUNTAINS AND DESERTS AT TIMES.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
THOSE BEAUTIFUL CLOUDS YOU SAW OVER THE MTNS THIS MORNING ARE CALLED
ALTOCUMULUS CASTELLANUS...OR ACCUS FOR SHORT. EVEN SOME VIRGA WAS
SPILLING FROM THEM AT SUNRISE BUT NOW THEY ARE DISSIPATING. DO NOT
EXPECT TSTORMS TO DEVELOP TODAY. SOME LOW CLOUDS FROM SAN DIEGO TO
OCEANSIDE WAS ALSO NOTED...BUT EXPECT THOSE TO CLEAR UP WITHIN A FEW
HOURS. IT WILL BE HOT AGAIN INLAND TODAY WITH TEMPS SIMILAR TO THOSE
ON TUE. THE STRONG UPPER HIGH OVER THE CENTRAL U.S. HAS BEEN
RESPONSIBLE FOR THE WARM WEATHER AND MOIST SOUTHERLY FLOW AT MID
LEVELS. THIS SYSTEM WILL SLOWLY WEAKEN AS AN UPPER LOW OFF THE COAST
SLOWLY MOVES INTO THE WEST COAST BY THE WEEKEND. THIS FEATURE IS A
BIT SLOWER AND WEAKER THAN PREVIOUS MODEL RUNS HAD IT. THE IMPACT
WILL BE TO CHASE AWAY THE MOIST SOUTHERLY FLOW...DEEPEN THE MARINE
LAYER AND COOL ALL AREAS GRADUALLY STARTING THU AND ON THROUGH MON.
THE TROUGH LIFTS OUT NEXT TUE FOR WARMER WEATHER WITH A SHALLOWER
MARINE LAYER.
&&
.AVIATION...MOSTLY CLR SKIES AND VFR CONDITIONS EXPECTED THRU FRI.
SOME ALTOCU WILL OCCUR OVER THE MTNS. A FEW PATCHES OF SHORT-LIVED
STRATUS MANAGED TO FORM OVER COASTAL SECTIONS OF SAN DIEGO COUNTY
THIS MORNING...VERY BRIEF BKN CIG OCCURRED AT SAN/CRQ. WITH A
CONTINUED DRY LOW LEVEL AIRMASS EXPECT JUST PATCHY STRATUS NEAR THE
IMMEDIATE COAST ONCE AGAIN FOR EARLY FRI...MAINLY 11Z-16Z. 10KFT
WINDS SSW ABT 25 KTS TODAY THRU FRI.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
MARINE WEATHER STATEMENT FOR ASTRONOMICAL HIGH TIDES AND POSSIBLE
MINOR TIDAL OVERFLOW...SEE LAXMWSSGX.
PUBLIC...MM
AVIATION...LAVIS
Hazardous weather outlook, Jun 22, 3:00 AM PST, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PDT WED JUN 22 2005
CAZ042-043-231300-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
400 AM PDT WED JUN 22 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL AREAS IN EXTREME
SOUTHWESTERN CALIFORNIA.
.DAY ONE...REMAINDER OF TODAY THROUGH TONIGHT.
MARINE WEATHER STATEMENT FOR ASTRONOMICAL HIGH TIDES AND POSSIBLE
MINOR TIDAL OVERFLOW. SEE LAXMWSSGX.
.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
CAZ048-050-055-056-057-058-060-061-062-231300-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 AM PDT WED JUN 22 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR VALLEYS...MOUNTAINS AND
DESERTS IN EXTREME SOUTHWESTERN CALIFORNIA.
.DAY ONE... REMAINDER OF TODAY THROUGH TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION
IS NOT REQUESTED...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT
SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
NOTE...THE HAZARDOUS WEATHER OUTLOOK NOW INCORPORATES THE FLASH
FLOOD POTENTIAL INDEX THAT WAS ISSUED SEPARATELY IN PREVIOUS YEARS.
THE FLASH FLOOD POTENTIAL INDEX WILL BE INCLUDED IN THE HAZARDOUS
WEATHER OUTLOOK IF IT EXCEEDS THE LOW CATEGORY IN THE FIRST TWO
DAYS. THIS PRODUCT WILL BE UPDATED DAILY AT 4 AM AND 4 PM OR AS
NEEDED THROUGH SEPTEMBER 30.
MARTIN
Wildfire, X Sw San Bernardino
- When
- June 22, 12:00 PM PST to June 25, 8:00 AM PST
- Where
- X Sw San Bernardino forecast zone
- Injuries
- 2 direct, 0 indirect
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 34.293, -116.086 (the zone’s center; the record gives no point)
Named the Soboba Fire, this fire burned 2,080 acres near San Jacinto. No structures were damaged. The cost to fight this fire was $1.7 million.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike and Rip Current in Florida, June 22, 20051 death · 1 injured · 2 events
- Rip Current in North Carolina, June 22, 20051 death · 1 event
- Wildfire in California, June 22 to 25, 20052 injured · $1.0 million · 1 event
- Lightning Strike in Nevada, June 22, 2005$500,000 · 1 event
- Damaging Wind in Idaho, June 22, 2005$200,000 · 55 kt wind · 1 event
- Hail and Damaging Winds in Montana, June 22 to 23, 2005$25,000 · 76 kt wind · 13 events
- Damaging Wind in Idaho, June 22, 2005$30,000 · 63 kt wind · 1 event
- Tornado in Puerto Rico, June 22, 2005$15,000 · F0 · 1 event
- Hail and Damaging Winds in Montana, June 22, 200580 kt wind · 6 events
- Marine Thunderstorm Winds in Gulf of Mexico, June 22, 20054 events
- Hail and Damaging Winds in New Jersey, June 22, 200553 kt wind · 4 events
- Marine Thunderstorm Winds in Gulf of Mexico, June 22, 20054 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455244.